# SDR M7K2008F00138

- Difficulty date: October 30, 2007
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N812MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3956
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6200 · Main Rotor System
- Part: Cover
- Part number: 350A31202304
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PART WAS FOUND CRACKED DURING ROUTINE INSPECTION.  THE CRACK ALWAYS OCCURS IN THE RADIUS OF THE LOWER IB CORNER FLANGE  ALMOST ALL OF THESE SPRING COVERS WILL REQUIRE REPLACEMENT MULTIPLE TIMES WITHIN  THE FIRST FEW THOUSAND FLIGHT HOURS OF THE AIRCRAFT.  THE MFG HAS BEEN ASKED TO CHANGE THE DESIGN OR MATERIAL TO CORRECT THIS REPETITIVE CRACK PROBLEM BUT NO ACTION OTHER THAN MAKING THE PART PROCURABLE AS A SUBASSEMBLY OF THE AVA LOWER FLANGE ASSY HAD BEEN TAKEN BY THE MFG.  (K)
